# SDR 2008UALA02729

- Difficulty date: May 8, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 49,843 hours, 9,448 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Converter
- Part number: 757183F
- Condition: Faulted
- Location: Nr 2 Bkup Gen
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"MANUALLY INITIATED ENGINE START TEST".  THIS TEST GIVES FAULT, "BACKUP CONVERTER HAS INTERNAL FAULT".  SUSPECT FAULTY CONVERTOR.  REPLACED BACK UP GENERATOR CONVERTER PER MM 24-25-09. PASSED TEST PER MM 24-25-00.  AC OK FOR SERVICE.
